PDA

View Full Version : propranalol and headache



mirry
20-01-08, 21:47
my propranalol is giving me headaches and heart burn,,,

im really annoyed because its helping my anxiety but then this :mad: .

Is this normal ?

Meewah
02-03-08, 12:29
Hi Mirry

Just started them today and I have got a headache starting. I hope it goes when my body adjusts itself to them.

40Mg a day.

Mee

Tabatha
06-03-08, 00:48
Hi there
I also got massive headaches from propranalol. Ask your GP to check your bloodpressure and heart rate. Propranalol can cause bradycardia (low pulse) which can cause headaches.

Dont worry it is a very common side effect and may pass after some time.

:hugs:

noonoo
14-05-08, 21:07
I had quite bad headaches near the end of my last packet, it was the first time i'd taken Propranalol. They weren't pounding, just made me a bit moody!

Cathy V
14-05-08, 21:36
Hi Mirry, strangley enough i was actually pescribed propranolol last summer because i had bad headaches!! My GP sent me to a neurologist and she said she thought i had migraine, and also when they tested my BP it was really high, so they said propranolol would treat both the BP and the headaches...which they did. but then the meds started to cause anxiety and i came off them last week and was put onto another beta blocker which so far seems to be working without the anx'

So its surprising to hear that so many ppl have headaches as a side effect of these tabs. the side effects for me (at 80mg a day) were mostly weight gain and energy loss...besides the anx of course.

Hope you get it sorted out anyway
Regards
Cathy v x :)